# SDR UPS06247830

- Difficulty date: August 10, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 51,713 hours, 40,516 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C ENGINE NR 2 SUPPORT STRUCTURE ABOVE HORIZONTAL FIREWALL HAS SUSPECT CRACK ON RT CHORD BETWEEN AFT CONE BOLT HOUSING AND REAR SPAR AT 2 FOOT FROM TOP OF CHORD HFEC CARRIED OUT IAW NDTM 51-00-00 PT6 FIG 4. CRACK CONFIRMED. CHORD REPLACED IAW DRWG 65-17551 AND 65-17561.
